Alert archive / Arizona / Winter Storm Warnings in 2010
Winter Storm Warning 7, NWS Tucson, AZ
NWS Tucson, AZ issued this winter storm warning at Mar 7, 2010, 3:51 AM MST. It took effect at Mar 7, 2010, 3:00 PM MST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2010, 3:51 AM MST (10:51 UTC)
- In effect from
- Mar 7, 2010, 3:00 PM MST
- Expired
- Mar 8, 2010, 12:00 PM MST
- In force
- 21 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
841 WWUS45 KTWC 071051 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 351 AM MST SUN MAR 7 2010 AZZ019-030-033-072300- /O.UPG.KTWC.WS.A.0006.100307T2200Z-100308T1900Z/ /O.NEW.KTWC.WS.W.0007.100307T2200Z-100308T1900Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY- 351 AM MST SUN MAR 7 2010 ...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MST MONDAY ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MST MONDAY ABOVE 5000 FEET. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SIGNIFICANT SNOWFALL IS EXPECTED TO BEGIN THIS AFTERNOON...AND CONTINUE OVERNIGHT THROUGH MONDAY MORNING. * SNOW ACCUMULATIONS...EXPECT TOTAL SNOW ACCUMULATIONS OF 12 TO 14 INCHES ABOVE 7000 FEET...AND 8 TO 12 INCHES BETWEEN 5000 AND 7000 FEET. * SNOW LEVELS...SNOW LEVELS ARE EXPECTED TO FALL TO NEAR 5000 FEET BY SUNSET...AND LOWER FURTHER TO AROUND 4000 FEET OVERNIGHT THROUGH MONDAY MORNING. MOST ACCUMULATING SNOWFALL IS EXPECTED TO REMAIN ABOVE 5000 FEET. * WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WILL ACCOMPANY THE SNOWFALL...WITH OCCASIONAL WIND GUSTS TO 35 MPH CREATING AREAS OF BLOWING AND DRIFTING SNOW. * IMPACTS...HEAVY SNOWFALL WILL RESULT IN SLICK AND HAZARDOUS ROAD CONDITIONS ABOVE 5000 FEET. VISIBILITY WILL BE REDUCED AT TIMES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS HEAVY SNOW ACCUMULATIONS ARE EXPECTED. GUSTY WINDS AND BLOWING SNOW IS ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY DIFFICULT OR IMPOSSIBLE...ESPECIALLY IN THE MOUNTAINS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR UPDATES ON THIS WINTER STORM. && $$ AZZ034-035-072300- /O.NEW.KTWC.WW.Y.0006.100307T2200Z-100308T1900Z/ SANTA CRUZ COUNTY-COCHISE COUNTY- 351 AM MST SUN MAR 7 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MST MONDAY ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER WEATHER ADVISORY FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MST MONDAY ABOVE 5000 FEET. * TIMING...SIGNIFICANT SNOWFALL IS EXPECTED TO BEGIN THIS AFTERNOON...AND CONTINUE OVERNIGHT TONIGHT THROUGH MONDAY MORNING. * SNOW ACCUMULATIONS...EXPECT TOTAL SNOW ACCUMULATIONS OF 8 TO 10 INCHES ABOVE 7000 FEET...AND 4 TO 8 INCHES BETWEEN 5000 AND 7000 FEET. * SNOW LEVELS...SNOW LEVELS ARE EXPECTED TO FALL TO NEAR 5000 FEET BY SUNSET...AND LOWER FURTHER TO VALLEY FLOORS OVERNIGHT THROUGH MONDAY MORNING. MOST ACCUMULATING SNOWFALL IS EXPECTED TO REMAIN ABOVE 5000 FEET. * WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WILL ACCOMPANY THE SNOWFALL...WITH OCCASIONAL WIND GUSTS TO 35 MPH CREATING AREAS OF BLOWING AND DRIFTING SNOW. * IMPACTS...HEAVY SNOWFALL WILL RESULT IN SLICK AND HAZARDOUS ROAD CONDITIONS ABOVE 5000 FEET. VISIBILITY WILL BE REDUCED AT TIMES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW ARE LIKELY WHICH WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
5 follow-up statements
747 WWUS45 KTWC 071723 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1023 AM MST SUN MAR 7 2010 AZZ019-030-033-080130- /O.CON.KTWC.WS.W.0007.100307T2200Z-100308T1900Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY- 1023 AM MST SUN MAR 7 2010 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MST MONDAY ABOVE 5000 FEET. * TIMING...SIGNIFICANT SNOWFALL IS EXPECTED TO BEGIN THIS AFTERNOON...AND CONTINUE OVERNIGHT THROUGH MONDAY MORNING. * SNOW ACCUMULATIONS...EXPECT TOTAL SNOW ACCUMULATIONS OF 12 TO 14 INCHES ABOVE 7000 FEET...AND 8 TO 12 INCHES BETWEEN 5000 AND 7000 FEET. * SNOW LEVELS...SNOW LEVELS ARE EXPECTED TO FALL TO NEAR 5000 FEET BY SUNSET...AND LOWER FURTHER TO AROUND 4000 FEET OVERNIGHT THROUGH MONDAY MORNING. MOST ACCUMULATING SNOWFALL IS EXPECTED TO REMAIN ABOVE 5000 FEET. * WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WILL ACCOMPANY THE SNOWFALL...WITH OCCASIONAL WIND GUSTS TO 35 MPH CREATING AREAS OF BLOWING AND DRIFTING SNOW. * IMPACTS...HEAVY SNOWFALL WILL RESULT IN SLICK AND HAZARDOUS ROAD CONDITIONS ABOVE 5000 FEET. VISIBILITY WILL BE REDUCED AT TIMES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS HEAVY SNOW ACCUMULATIONS ARE EXPECTED. GUSTY WINDS AND BLOWING SNOW IS ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY DIFFICULT OR IMPOSSIBLE...ESPECIALLY IN THE MOUNTAINS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR UPDATES ON THIS WINTER STORM. && $$ AZZ034-035-080130- /O.CON.KTWC.WW.Y.0006.100307T2200Z-100308T1900Z/ SANTA CRUZ COUNTY-COCHISE COUNTY- 1023 AM MST SUN MAR 7 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON MST MONDAY ABOVE 5000 FEET. * TIMING...SIGNIFICANT SNOWFALL IS EXPECTED TO BEGIN THIS AFTERNOON...AND CONTINUE OVERNIGHT TONIGHT THROUGH MONDAY MORNING. * SNOW ACCUMULATIONS...EXPECT TOTAL SNOW ACCUMULATIONS OF 8 TO 10 INCHES ABOVE 7000 FEET...AND 4 TO 8 INCHES BETWEEN 5000 AND 7000 FEET. * SNOW LEVELS...SNOW LEVELS ARE EXPECTED TO FALL TO NEAR 5000 FEET BY SUNSET...AND LOWER FURTHER TO VALLEY FLOORS OVERNIGHT THROUGH MONDAY MORNING. MOST ACCUMULATING SNOWFALL IS EXPECTED TO REMAIN ABOVE 5000 FEET. * WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WILL ACCOMPANY THE SNOWFALL...WITH OCCASIONAL WIND GUSTS TO 35 MPH CREATING AREAS OF BLOWING AND DRIFTING SNOW. * IMPACTS...HEAVY SNOWFALL WILL RESULT IN SLICK AND HAZARDOUS ROAD CONDITIONS ABOVE 5000 FEET. VISIBILITY WILL BE REDUCED AT TIMES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW ARE LIKELY WHICH WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TURNER
249 WWUS45 KTWC 072247 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 347 PM MST SUN MAR 7 2010 AZZ019-030-033-080700- /O.CON.KTWC.WS.W.0007.000000T0000Z-100308T1900Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY- 347 PM MST SUN MAR 7 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST MONDAY ABOVE 5000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST MONDAY. * TIMING...SIGNIFICANT SNOWFALL WILL CONTINUE THIS EVENING THROUGH MONDAY MORNING. * SNOW ACCUMULATIONS...EXPECT TOTAL SNOW ACCUMULATIONS OF 11 TO 14 INCHES ABOVE 7000 FEET...AND 8 TO 11 INCHES BETWEEN 5000 AND 7000 FEET. * SNOW LEVELS...SNOW LEVELS ARE EXPECTED TO FALL TO NEAR 5000 FEET BY SUNSET...AND LOWER FURTHER TO AROUND 4000 FEET OVERNIGHT THROUGH MONDAY MORNING. MOST ACCUMULATING SNOWFALL IS EXPECTED TO REMAIN ABOVE 5000 FEET. * WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WILL ACCOMPANY THE SNOWFALL...WITH OCCASIONAL WIND GUSTS TO 35 MPH CREATING AREAS OF BLOWING AND DRIFTING SNOW. * IMPACTS...HEAVY SNOWFALL WILL RESULT IN SLICK AND HAZARDOUS ROAD CONDITIONS ABOVE 5000 FEET. VISIBILITY WILL BE REDUCED AT TIMES DUE TO HEAVY SNOW AND BLOWING SNOW. NPRECAUTIONARY/PREPAREDNESS ACTIONS...N A WINTER STORM WARNING MEANS HEAVY SNOW ACCUMULATIONS ARE EXPECTED. GUSTY WINDS AND BLOWING SNOW IS ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY DIFFICULT OR IMPOSSIBLE...ESPECIALLY IN THE MOUNTAINS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR UPDATES ON THIS WINTER STORM. && $$ AZZ034-035-080700- /O.CON.KTWC.WW.Y.0006.000000T0000Z-100308T1900Z/ SANTA CRUZ COUNTY-COCHISE COUNTY- 347 PM MST SUN MAR 7 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST MONDAY ABOVE 5000 FEET... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST MONDAY. * TIMING...SIGNIFICANT SNOWFALL IS EXPECTED CONTINUE OFF AND ON THIS EVENING INTO MONDAY MORNING. * SNOW ACCUMULATIONS...EXPECT TOTAL SNOW ACCUMULATIONS OF 8 TO 10 INCHES ABOVE 7000 FEET...AND 4 TO 8 INCHES BETWEEN 5000 AND 7000 FEET. * SNOW LEVELS...SNOW LEVELS ARE EXPECTED TO FALL TO NEAR 5000 FEET BY SUNSET...AND LOWER FURTHER TO VALLEY FLOORS OVERNIGHT THROUGH MONDAY MORNING. MOST ACCUMULATING SNOWFALL IS EXPECTED TO REMAIN ABOVE 5000 FEET. * WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WILL ACCOMPANY THE SNOWFALL...WITH OCCASIONAL WIND GUSTS TO 35 MPH CREATING AREAS OF BLOWING AND DRIFTING SNOW. * IMPACTS...HEAVY SNOWFALL WILL RESULT IN SLICK AND HAZARDOUS ROAD CONDITIONS ABOVE 5000 FEET. VISIBILITY WILL BE REDUCED AT TIMES DUE TO HEAVY SNOW AND BLOWING SNOW. NPRECAUTIONARY/PREPAREDNESS ACTIONS...N A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW ARE LIKELY WHICH WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
630 WWUS45 KTWC 080402 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 902 PM MST SUN MAR 7 2010 AZZ019-030-033-081215- /O.CON.KTWC.WS.W.0007.000000T0000Z-100308T1900Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY- 902 PM MST SUN MAR 7 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST MONDAY. * TIMING...SIGNIFICANT SNOWFALL WILL CONTINUE THROUGH MONDAY MORNING. * SNOW ACCUMULATIONS...EXPECT TOTAL SNOW ACCUMULATIONS OF 11 TO 14 INCHES ABOVE 7000 FEET...AND 8 TO 11 INCHES BETWEEN 5000 AND 7000 FEET. * SNOW LEVELS...SNOW LEVELS ARE EXPECTED TO LOWER TO AROUND 4000 FEET OVERNIGHT THROUGH MONDAY MORNING. MOST ACCUMULATING SNOWFALL IS EXPECTED TO REMAIN ABOVE 5000 FEET. * WINDS...SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH WILL ACCOMPANY THE SNOWFALL...WITH OCCASIONAL GUSTS TO 30 MPH CREATING AREAS OF BLOWING AND DRIFTING SNOW. * IMPACTS...HEAVY SNOWFALL WILL RESULT IN SLICK AND HAZARDOUS ROAD CONDITIONS ABOVE 5000 FEET. VISIBILITY WILL BE REDUCED AT TIMES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS HEAVY SNOW ACCUMULATIONS ARE EXPECTED. GUSTY WINDS AND BLOWING SNOW IS ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY DIFFICULT OR IMPOSSIBLE...ESPECIALLY IN THE MOUNTAINS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR UPDATES ON THIS WINTER STORM. && $$ AZZ034-035-081215- /O.CON.KTWC.WW.Y.0006.000000T0000Z-100308T1900Z/ SANTA CRUZ COUNTY-COCHISE COUNTY- 902 PM MST SUN MAR 7 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST MONDAY. * TIMING...SIGNIFICANT SNOWFALL IS EXPECTED CONTINUE OFF AND ON THROUGH MONDAY MORNING. * SNOW ACCUMULATIONS...EXPECT TOTAL SNOW ACCUMULATIONS OF 8 TO 10 INCHES ABOVE 7000 FEET...AND 4 TO 8 INCHES BETWEEN 5000 AND 7000 FEET. * SNOW LEVELS...SNOW LEVELS ARE EXPECTED TO LOWER TO THE VALLEY FLOORS OVERNIGHT THROUGH MONDAY MORNING. HOWEVER...MOST ACCUMULATING SNOWFALL IS EXPECTED TO REMAIN ABOVE 5000 FEET. * WINDS...SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH WILL ACCOMPANY THE SNOWFALL...WITH OCCASIONAL GUSTS TO AROUND 30 MPH CREATING AREAS OF BLOWING AND DRIFTING SNOW. * IMPACTS...HEAVY SNOWFALL WILL RESULT IN SLICK AND HAZARDOUS ROAD CONDITIONS ABOVE 5000 FEET. VISIBILITY WILL BE REDUCED AT TIMES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW ARE LIKELY WHICH WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
443 WWUS45 KTWC 081036 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 336 AM MST MON MAR 8 2010 AZZ019-030-033-081900- /O.CON.KTWC.WS.W.0007.000000T0000Z-100308T1900Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY- 336 AM MST MON MAR 8 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY ABOVE 5000 FEET... * TIMING...SIGNIFICANT SNOWFALL WILL CONTINUE THROUGH THIS MORNING. * SNOW ACCUMULATIONS...EXPECT TOTAL SNOW ACCUMULATIONS OF 11 TO 14 INCHES ABOVE 7000 FEET...AND 8 TO 11 INCHES BETWEEN 5000 AND 7000 FEET. * SNOW LEVELS...SNOW LEVELS ARE EXPECTED TO LOWER TO AROUND 4000 FEET BY THE PREDAWN HOURS. MOST ACCUMULATING SNOWFALL IS EXPECTED TO REMAIN ABOVE 5000 FEET. * WINDS...SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH WILL ACCOMPANY THE SNOWFALL...WITH OCCASIONAL GUSTS TO 30 MPH CREATING AREAS OF BLOWING AND DRIFTING SNOW. * IMPACTS...HEAVY SNOWFALL WILL RESULT IN SLICK AND HAZARDOUS ROAD CONDITIONS ABOVE 5000 FEET. VISIBILITY WILL BE REDUCED AT TIMES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS HEAVY SNOW ACCUMULATIONS ARE EXPECTED. GUSTY WINDS AND BLOWING SNOW IS ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY DIFFICULT OR IMPOSSIBLE...ESPECIALLY IN THE MOUNTAINS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR UPDATES ON THIS WINTER STORM. && $$ AZZ034-035-081900- /O.CON.KTWC.WW.Y.0006.000000T0000Z-100308T1900Z/ SANTA CRUZ COUNTY-COCHISE COUNTY- 336 AM MST MON MAR 8 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY ABOVE 5000 FEET... * TIMING...SIGNIFICANT SNOWFALL IS EXPECTED CONTINUE THROUGH THIS MORNING. * SNOW ACCUMULATIONS...EXPECT TOTAL SNOW ACCUMULATIONS OF 8 TO 10 INCHES ABOVE 7000 FEET...AND 4 TO 8 INCHES BETWEEN 5000 AND 7000 FEET. * SNOW LEVELS...SNOW LEVELS ARE EXPECTED TO LOWER TO NEAR VALLEY FLOORS EARLY THIS MORNING. HOWEVER...MOST ACCUMULATING SNOWFALL IS EXPECTED TO REMAIN ABOVE 5000 FEET. * WINDS...SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH WILL ACCOMPANY THE SNOWFALL...WITH OCCASIONAL GUSTS TO AROUND 30 MPH CREATING AREAS OF BLOWING AND DRIFTING SNOW. * IMPACTS...HEAVY SNOWFALL WILL RESULT IN SLICK AND HAZARDOUS ROAD CONDITIONS ABOVE 5000 FEET. VISIBILITY WILL BE REDUCED AT TIMES DUE TO HEAVY SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW ARE LIKELY WHICH WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
173 WWUS45 KTWC 081858 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1158 AM MST MON MAR 8 2010 AZZ019-030-033-082000- /O.EXP.KTWC.WS.W.0007.000000T0000Z-100308T1900Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY- 1158 AM MST MON MAR 8 2010 ...WINTER STORM WARNING WILL EXPIRE AT NOON MST TODAY... THE WINTER STORM WARNING WILL EXPIRE AT NOON MST TODAY. SNOW SHOWERS WILL SLOWLY TAPER OFF THIS AFTERNOON WITH LESS THAN TWO INCHES OF ACCUMULATION EXPECT ABOVE 6000 FEET. $$ AZZ034-035-082000- /O.EXP.KTWC.WW.Y.0006.000000T0000Z-100308T1900Z/ SANTA CRUZ COUNTY-COCHISE COUNTY- 1158 AM MST MON MAR 8 2010 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON MST TODAY... THE WINTER WEATHER ADVISORY WILL EXPIRE AT NOON MST TODAY. SNOW SHOWERS WILL SLOWLY TAPER OFF THIS AFTERNOON WITH LESS THAN ONE INCH OF ACCUMULATION EXPECT ABOVE 6000 FEET. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this winter storm warning went out at Mar 7, 2:50 AM MST, 1 hour 1 minute earlier.
Area forecast discussion, Mar 7, 2:50 AM MST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
250 AM MST SUN MAR 7 2010
.SYNOPSIS...A STRONG PACIFIC STORM SYSTEM WILL BRING WIDESPREAD
VALLEY RAIN AND MOUNTAIN SNOW TO SOUTHEAST ARIZONA TODAY THROUGH
EARLY MONDAY. EMBEDDED THUNDERSTORMS AND LOCALLY HEAVY RAINFALL CAN
BE EXPECTED BY LATER TODAY AND TONIGHT...WITH HEAVY SNOWFALL IN
THE MOUNTAINS. RAIN AND SNOW SHOWERS WILL CONTINUE ACROSS THE
EASTERN COUNTIES MONDAY MORNING...WITH DRY WEATHER RETURNING MONDAY
AFTERNOON. THE NEXT WEAKER STORM SYSTEM WILL BRING ANOTHER CHANCE OF
SHOWERS ESPECIALLY NORTHEAST OF TUCSON TUESDAY AND TUESDAY NIGHT.
&&
.DISCUSSION...WATER VAPOR AND INFRARED SATELLITE IMAGERY SHOW A
STRONG AND COLD UPPER LOW SPINNING JUST OFFSHORE OF THE SOUTHERN
CALIFORNIA AND NORTHERN BAJA COASTS. MODELS PROG THE STORM TO MOVE
ONSHORE NEAR THE CALIFORNIA/BAJA BORDER BY AROUND MIDDAY OR SO. BY
AROUND MIDNIGHT TONIGHT THE LOW IS EXPECTED TO BE OVER WEST CENTRAL
ARIZONA AND OVER EAST CENTRAL ARIZONA BY EARLY MONDAY MORNING. THE
SYSTEM IS EXPECTED TO BE COLD WITH 500MB TEMPS OF AROUND -26 DEG
CELSIUS AS THE CORE OF THE SYSTEM MOVES OVERHEAD BY LATE THIS
EVENING. IN ADDITION...LIFTED INDICES ARE EXPECTED TO RANGE FROM
AROUND ZERO TO MINUS 2. ALSO 850-500MB LAPSE RATES ARE EXPECTED TO
BE AROUND 7 TO 7.5 DEGS C/KM. WITH THAT SAID...EXPECTING THE
ACTIVITY TO BE QUITE CONVECTIVE IN NATURE. LATEST LIGHTNING
DETECTION INFORMATION SHOWS SOME STRIKES THAT WERE OCCURRING WITH
THE SHOWERS OVER WEST CENTRAL ARIZONA...BUT ALSO CLOSER TO THE CORE
JUST OFFSHORE OF NORTHERN BAJA.
THE BEST TIMING FOR PRECIPITATION WITH THE STORM WILL BE FROM AROUND
MIDDAY TODAY THROUGH MIDDAY MONDAY. GFS MODEL CROSS-SECTIONS
CONTINUE TO SHOW DEEP LAYER MOISTURE FROM THE SURFACE TO AROUND
300MB WITH OMEGA VALUES OF 20 MICROBARS/SEC BY LATE THIS AFTERNOON.
IN ADDITION...WINDS SHOULD HELP WITH OROGRAPHICALLY GENERATED
PRECIPITATION SINCE SPEEDS AT AROUND MOUNTAIN TOP LEVEL ARE EXPECTED
TO BE AROUND 25 TO 30 KNOTS. ALSO THE DENDRITIC LAYER IS PROGGED TO
COINCIDE WITH BOTH MOISTURE AND LIFT FOR A VERY EFFICIENT SNOW
PRODUCER.
WITH THAT SAID...I UPGRADED THE INHERITED WINTER STORM WATCH TO A
WARNING...AND ALSO INCLUDED ZONES 34 AND 35 (SANTA CRUZ AND COCHISE
COUNTIES) IN A WINTER WEATHER ADVISORY FOR THE SAME TIME FRAME AS
THE WARNING. SEE THE WATCH/WARNING/ADVISORY SECTION BELOW FOR
DETAILS.
THE SYSTEM WILL QUICKLY EXIT THE REGION LATE MONDAY WITH
PRECIPITATION CHANCES RAPIDLY DECREASING DURING THE DAY. IN FACT THE
MODELS ARE INDICATING THAT THE CENTER OF THE LOW WILL BE OVER NE NEW
MEXICO OR THE TEXAS PANHANDLE BY LATE MONDAY AFTERNOON. WEAK
SHORTWAVE RIDGING WILL MOVE OVER THE REGION RATHER QUICKLY BEFORE
ANOTHER STORM DIVES FROM THE GREAT BASIN AND GIVES US A SMALL THREAT
MAINLY FOR THE WHITE MOUNTAINS TUESDAY AND TUESDAY NIGHT. THEREAFTER
ANOTHER SYSTEM SKIRTS THE FOUR CORNERS AGAIN BUT FOR NOW I SHOW ONLY
SINGLE DIGIT POPS FOR WEDNESDAY THROUGH THURSDAY. THEREAFTER A DRY
FORECAST EXPECTED THROUGH THE REMAINDER OF THE FORECAST PERIOD.
&&
.AVIATION...MAINLY BKN CLOUDS 5-9K FT AGL AND SCT-BKN 3-5K FT AS THE
DAY PROGRESSES. WINDS WILL INCREASE AGAIN TODAY AND WILL GENERALLY
BE FROM THE SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO
AROUND 35 KNOTS AROUND 16Z. MOISTURE WILL CONTINUE TO INCREASE FROM
THE WEST WITH SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE
TERMINALS AFTER 18Z TODAY. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.
&&
.FIRE WEATHER...AN APPROACHING PACIFIC STORM WILL BRING GUSTY WINDS
FOLLOWED BY WIDESPREAD VALLEY RAIN AND MOUNTAIN SNOW TODAY THROUGH
EARLY MONDAY. ANOTHER SYSTEM MAY IMPACT THE AREA TUESDAY AND TUESDAY
NIGHT...THUS THERE ARE NO FIRE WEATHER CONCERNS OVER THE NEXT 5 DAYS.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FOR AZ ZONES 19/30/33 ABOVE 5000 FEET
FROM 3 PM MST TODAY THROUGH NOON MST MONDAY.
WINTER WEATHER ADVISORY FOR AZ ZONES 34/35 ABOVE 5000 FEET
FROM 3 PM MST TODAY THROUGH NOON MST MONDAY.
MOLLERE
WEATHER.GOV/TUCSONHazardous weather outlook, Mar 6, 3:53 PM MST, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 353 PM MST SAT MAR 6 2010 AZZ033-071300- TUCSON METRO/MARANA/GREEN VALLEY- 353 PM MST SAT MAR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A PACIFIC STORM WILL MOVE ACROSS SOUTHERN ARIZONA SUNDAY AND BE EAST OF THE AREA ON MONDAY. THIS SYSTEM WILL BRING WIDESPREAD RAIN AND PERIODS OF HEAVY SNOW IN THE MOUNTAINS STARTING LATE SUNDAY AFTERNOON INTO LATE MONDAY MORNING. RAINFALL MAY BE LOCALLY HEAVY AT TIMES SUNDAY NIGHT AND MAY CAUSE SOME LOCALIZED FLOODING PROBLEMS. TOTAL SNOW AMOUNTS ABOVE 5000 FEET ARE EXPECTED TO BE IN THE 6 TO 12 INCH RANGE. A WINTER STORM WATCH HAS BEEN POSTED FOR LATE SUNDAY AFTERNOON TO LATE MONDAY MORNING ABOVE 5000 FEET. IF YOU ARE PLANNING TRAVEL OR OUTDOOR ACTIVITIES SUNDAY...MONITOR FUTURE WEATHER FORECASTS FOR THE LATEST INFORMATION ON THIS STORM. ANOTHER SHOT OF PRECIPITATION IS EXPECTED TUESDAY INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031-032-071300- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 353 PM MST SAT MAR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A PACIFIC STORM WILL MOVE ACROSS SOUTHERN ARIZONA SUNDAY AND BE EAST OF THE AREA ON MONDAY. RAINFALL FROM THIS SYSTEM MAY BE HEAVY AT TIMES...ESPECIALLY SUNDAY MORNING AND AFTERNOON WHICH MAY CAUSE SOME LOCALIZED FLOODING PROBLEMS. IF YOU ARE PLANNING TRAVEL OR OUTDOOR ACTIVITIES SUNDAY...MONITOR FUTURE WEATHER FORECASTS FOR THE LATEST INFORMATION ON THIS STORM. ANOTHER CHANCE OF PRECIPITATION IS EXPECTED TUESDAY INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-030-071300- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 353 PM MST SAT MAR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A PACIFIC STORM WILL MOVE ACROSS SOUTHERN ARIZONA SUNDAY AND BE EAST OF THE AREA ON MONDAY. THIS SYSTEM WILL BRING WIDESPREAD RAIN AND PERIODS OF HEAVY SNOW IN THE MOUNTAINS STARTING LATE SUNDAY AFTERNOON INTO LATE MONDAY MORNING. RAINFALL MAY BE LOCALLY HEAVY AT TIMES SUNDAY NIGHT AND MAY CAUSE SOME LOCALIZED FLOODING PROBLEMS. TOTAL SNOW AMOUNTS ABOVE 5000 FEET ARE EXPECTED TO BE IN THE 6 TO 12 INCH RANGE. A WINTER STORM WATCH HAS BEEN POSTED FOR LATE SUNDAY AFTERNOON TO LATE MONDAY MORNING ABOVE 5000 FEET. IF YOU ARE PLANNING TRAVEL OR OUTDOOR ACTIVITIES SUNDAY...MONITOR FUTURE WEATHER FORECASTS FOR THE LATEST INFORMATION ON THIS STORM. ANOTHER CHANCE OF PRECIPITATION IS EXPECTED TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ034-035-071300- SANTA CRUZ COUNTY-COCHISE COUNTY- 353 PM MST SAT MAR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A PACIFIC STORM WILL MOVE ACROSS SOUTHERN ARIZONA SUNDAY AND BE EAST OF THE AREA ON MONDAY. THIS SYSTEM WILL BRING WIDESPREAD RAIN AND SNOW TO THE MOUNTAINS STARTING LATE SUNDAY AFTERNOON INTO LATE MONDAY MORNING. RAINFALL MAY BE LOCALLY HEAVY AT TIMES SUNDAY NIGHT AND MAY CAUSE SOME LOCALIZED FLOODING PROBLEMS. TOTAL SNOW AMOUNTS ABOVE 5000 FEET ARE EXPECTED TO BE IN THE 3 TO 7 INCH RANGE. IF YOU ARE PLANNING TRAVEL OR OUTDOOR ACTIVITIES SUNDAY...MONITOR FUTURE WEATHER FORECASTS FOR THE LATEST INFORMATION ON THIS STORM. ANOTHER CHANCE OF PRECIPITATION IS EXPECTED TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:51 AM MST | Winter Weather Advisory | TWC | 32 hr | |
| Mar 7, 12:13 PM MST | Wind Advisory | TWC | 4 hr |
Nearby
Winter Storm Warnings in Arizona, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.